# SDR TIM2001F00011

- Difficulty date: October 16, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900
- Aircraft serial: UB11
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 20GTEF
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE ICE VANE CONTROL WIRE NUMBER 20A20 BROKE AT THE TERMINAL END UNDER THE PANEL AT INST ZONE 245 CAUSING A SHORT WHICH CAUSED SMOKE IN THE COCKPIT.
